Vol. 8(1) Jan. 2020, No. 28, pp. 309-315.

SPHERICAL FUNCTIONS OF TYPE δ ON NILPOTENT LIE GROUPS
Vol. 8(1) Jan. 2020, No. 28, pp. 309-315
IBRAHIMA TOURE AND KINVI KANGNI

 

Abstract

Let N be a connected, simply connected two-step nilpotent Lie group and K a compact subgroup of Aut(N), the group of automorphisms of N. Let δ denote a unitary equivalence class of irreducible unitary representations of K. In this paper, we give an explicit formula for spherical functions of type δ for the semidirect K ∝ N.


Full Text (PDF 306 K)